# SDR USAA2009051991228

- Difficulty date: May 18, 2009
- Submitted: May 19, 2009
- Operation: Air carrier
- Aircraft: N825AW
- Make and model: Airbus A319-132
- Aircraft serial: 1527
- Aircraft time: 28,995 hours, 11,374 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Unsecure
- Location: Evac Slide
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOGPAGE:8558477 - FLT 49 - LAS-DCA - EMERGENCY EQUIPMENT - AIRCRAFT AFT DOOR RIGHT LANYARD HANGING DOWN FROM SLIDE.  CORRECTLY SECURED LANYARD ON RIGHT AFT SLIDE PER MAINTENANCE MANUAL 25-61-00.
